Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Ketones in urine - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Urinary and Bladder Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   hi
User :   hello doctor
Doctor :   how can i help you
User :   your good name please?
Doctor :   Dr.Anand
Doctor :   how are u
User :   Hello Dr. Anand
Doctor :   go ahead with ur query
User :   i am ok.. i went to the doctor today
User :   and he said that the spots on penis are normal
User :   and he took my urine test and thought that everything is normal
Doctor :   ok
Doctor :   then nothing to worry
User :   except for the fact that i have ketones in my urine and he thought that thats what is causing some irritation
User :   & he said ketones occur when you dont eat for more than 8 hours
Doctor :   yes
Doctor :   also in diabetic
User :   but he said i have no diabetis
Doctor :   when ketoacidosis
Doctor :   yes i know
User :   thats what he came to know from my urine test
Doctor :   commonly seen i mean
User :   hmm so how do u think i could remove this possible irritation now?
User :   there is some sorta tingling especially after soft drinks
Doctor :   what did the doctor advise u
User :   he said eat breakfast
User :   do u believe that ketones could be causing minor irritation in penis?
Doctor :   ok
Doctor :   possibly
User :   coz thats what he thought
Doctor :   not likely
User :   what do u think i should do then?
Doctor :   anything else u told u
User :   no thats all he said
User :   n i had told u about the rash below my stomach
User :   he said you have a nickle injury because of your belt
Doctor :   ok
User :   n he said thats what has caused you a rash
User :   n that i should change my belt
Doctor :   ok
User :   n he said that i have no std's after lookin @ the urine test
User :   so now what should i do next?
Doctor :   go by doctors advise
Doctor :   if there no std
User :   but urine test can
User :   identify std's rite?
Doctor :   yes and also clinical examination
Doctor :   with blood tests as well
User :   i dint do any blood tests
User :   just the urine test since he asked me to
Doctor :   ok
Doctor :   did he examine u
Doctor :   did u show him the spots?
User :   yea i did
User :   n he said that they look pretty normal
Doctor :   then it msut be due to allergy
Doctor :   as of now
Doctor :   we will wait and watch
User :   so y is the tingling happening i dont understand
User :   and that also it started 3 days back
User :   after i had mountain dew
User :   oh and yea could it be because of lot of alcohol- since i had a lot last week
Doctor :   ok
Doctor :   yes it cna
User :   hmm... hence i am gonna cut down on alcohol
User :   could there be possibly some kidney stones inside??
User :   i hope not especially after he did the urine test
Doctor :   ok
Doctor :   i dont think so
Doctor :   please cut down alcohol
Doctor :   in long run
User :   i will doctor
Doctor :   it might affect ur liver
Doctor :   anything else
User :   last week was the 1st time
User :   i had a lot
User :   n this tingling had neva occured before
Doctor :   ok
User :   but do u think now that i have been 2 the doctor, i shouldnt worry much?
Doctor :   u can get a ultrasound done
User :   what will that do
Doctor :   if the problem persists of pelvis
Doctor :   anything else u want to know about
User :   do u think i should do ultrasound
User :   immediatly
Doctor :   u can wait for some more time
Doctor :   if the problem persists u can get ultrasound
User :   ok....
User :   ill go by doctor's guidance
User :   as of now
Doctor :   u can take becomplex tablets as of now
User :   becomplex tablets?? what are those doctor?
Doctor :   vitamin b 12 tablets
Doctor :   or vitmanin cap
User :   to get rid of ketones?
Doctor :   please update with correct numbetr
Doctor :   nope
Doctor :   for tingling
User :   do i need prescription for that
User :   or can i just get them normally
Doctor :   u can get it over the counter
Doctor :   anything else
User :   no thats it
User :   i feel a lot better after goin 2 the doctor and gettin back 2 u
User :   thanks a lot for your help, ill keep you posted
Doctor :   sure
Doctor :   bye for now
User :   bye
Doctor :   have a nice day
User :   you too
Doctor :   hi
User :   hi doctor
User :   i had 1 more small query
Doctor :   sure
User :   do u think this tingling could be because of biking
Doctor :   yes it could be
Doctor :   do u have redness or any colour
User :   or something called "cystitis" that i read online
User :   i dunno what it means and how serious it is
User :   but could one of those two could be the possible causes?
Doctor :   in that region of tingling
Doctor :   u get fever as well
Doctor :   usually in cystitis
Doctor :   do u have fever?
User :   i dont have fever
Doctor :   any discharge when u pass urine
User :   nothin but just tingling thats it
User :   not that i am aware of
Doctor :   ur 23 rite
User :   21
Doctor :   ok
User :   spots r fine now, its just the tingling
User :   that started 3 days back
User :   after havin softdrink
User :   can u think of any home remedies that i coukld try
Doctor :   it can due to allergy
Doctor :   mostly
Doctor :   avoid the thing causes u allergy
Doctor :   it can anything
Doctor :   ur clothes
User :   well the doc clearly told me
Doctor :   or soap or laundry detergent
User :   your belt is the problem
User :   and that i have nickle allergy
User :   n he said this could hve got u an infection near ur genitals too
Doctor :   yes i suggest u to avoid coming in contact with them
Doctor :   ok
User :   but i dunno if tingling is the result of belt
User :   in any case ill change my belt and try and have healthy breakfast from here on and see how it goes
Doctor :   sure change it
User :   and also the tablets that u suggested
Doctor :   see if u get any relief
Doctor :   yes
User :   give relief from tingling?
Doctor :   yes surely
User :   oh cool
User :   ill definitely take em
User :   for my rash
User :   the doc advised me to take hydrocortozine 1%
Doctor :   ko
Doctor :   he must be suspecting allergy as well
Doctor :   so he has prescribed u that
User :   yea he suspects allergy in case of rash below my stomach
Doctor :   he is in better position to judge
Doctor :   since he can examine u
User :   hmm but that hydrocortozine
Doctor :   go by advise
User :   wont help the tingling relief correct?
User :   will do
Doctor :   if the allergy is problem
Doctor :   in both
Doctor :   then u will get relief from both
User :   then should i apply that to my penis as well?
User :   i mean the hydrocortozine
Doctor :   ask him once
Doctor :   before u apply
Doctor :   dont apply without doctor advise
User :   i asked him about that
Doctor :   feel free to talk to doctor
User :   n he said dont apply on penis
Doctor :   u could have consulted him for that as well
User :   until n unless it itches
Doctor :   then u dont apply
User :   ok
Doctor :   yes thats what i meant
Doctor :   only ifit bothers u
Doctor :   u can consult
User :   well it bothers me in terms of tingling
Doctor :   any guys do get this tingling
Doctor :   then see a surgeron
Doctor :   get clinically examined
User :   hmm
Doctor :   also get a ultrasound done
User :   k ill see for the 1st few days
User :   and see what happens
Doctor :   sure anything else u want to know about
User :   thats about it.. thanks..
Doctor :   ur welcome
Doctor :   bye for now
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor